MAUDE Adverse Event Report: PHILIPS INDIA LTD. BV ENDURA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. BV ENDURA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BV ENDURA
Medical Device Problem Codes No Display/Image (1183); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the screen went black during use.The device was in clinical use at the time of the event.No harm has been reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information acquired, the system displayed a black screen and image distortion.This issue occurred at the beginning of a diagnostic procedure, which was rescheduled.A philips field service engineer (fse) inspected the system on site and identified a faulty stand trolley cable.After replacing the stand trolley cable, the system was returned to use in good working order.Re-evaluation of the reported event has led to the determination that this complaint is not reportable.The reported issue did not lead to a death or a serious deterioration in the state of health of a patient, user or other person and based on historical data it's unlikely to do so were it to recur.Based on re-evaluation, philips concludes that the complaint is not reportable.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information acquired, the system displayed a black screen and image distortion.This issue occurred at the beginning of a diagnostic procedure, which was rescheduled.A philips field service engineer (fse) inspected the system on site and identified a faulty stand trolley cable.After replacing the stand trolley cable, the system was returned to use in good working order.Re-evaluation of the reported event has led to the determination that this complaint is not reportable.The reported issue did not lead to a death or a serious deterioration in the state of health of a patient, user or other person and based on historical data it's unlikely to do so were it to recur.Based on re-evaluation, philips concludes that the complaint is not reportable.The codes were updated based on the investigation outcome.Health impact code and device problem code were corrected the product udi, reporting institution name, reporting address line 1 and the reporting address city have been updated.

Brand Name
BV ENDURA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17781232
Report Number3003768277-2023-05196
Device Sequence Number12406322
Product Code OWB
UDI-Device Identifier00884838055490
UDI-Public(01)00884838055490
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBV ENDURA
Device Catalogue Number718075
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer10/09/2023
10/09/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date10/13/2023
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown